RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 4, Pages 777–780 (Mi dan44206)  

MATHEMATICS

Topologization with respect to the uniform completion of an ordered vector space and some applications of it

I. F. Danilenko


Full text: PDF file (546 kB)

Bibliographic databases:
UDC: 513.88
Presented: Л. В. Канторович
Received: 14.07.1980

Citation: I. F. Danilenko, “Topologization with respect to the uniform completion of an ordered vector space and some applications of it”, Dokl. Akad. Nauk SSSR, 256:4 (1981), 777–780

Citation in format AMSBIB
\Bibitem{Dan81}
\by I.~F.~Danilenko
\paper Topologization with respect to the uniform completion of an ordered vector space and some applications of it
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 4
\pages 777--780
\mathnet{http://mi.mathnet.ru/dan44206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0601657}
\zmath{https://zbmath.org/?q=an:0507.46003}


Linking options:
  • http://mi.mathnet.ru/eng/dan44206
  • http://mi.mathnet.ru/eng/dan/v256/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020